Vol 4 No 4 (1964): Lithuanian Mathematical Journal

Vol 4 No 4 (1964)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1964-12-15

Front Matter

Cover
Abstract views 27 | Article downloads (PDF) 2
1-6
PDF

Articles

J. Vaitkevičius
Über die Verteilung die gaussischen Primzahlen
Abstract views 19 | Article downloads (PDF) 13
477-492
PDF
N. Kalinauskaitė
On some properties of the stable stochastic processes
Abstract views 22 | Article downloads (PDF) 9
493-495
PDF
J. F. Korobeinik
One class of the equations of infinite order in generalized derivatives
Abstract views 20 | Article downloads (PDF) 10
497-515
PDF
A. Matuzevičius
Die Schnittflächen in zweimaliger Faserung
Abstract views 19 | Article downloads (PDF) 9
517-528
PDF
A. Naftalewitsch
Doppelsysteme von Differenzengleichungen mit asymptotisch konstanten Koeffizienten
Abstract views 20 | Article downloads (PDF) 12
529-533
PDF
P. Survila
Ein lokaler Grenzwertsatz für die Dichtefunktionen
Abstract views 20 | Article downloads (PDF) 12
535-540
PDF

Back Matter

Contents
Abstract views 17 | Article downloads (PDF) 3
604-606
PDF